MathSciNet Relay Station
MathSciNet bibliographic data
MR2404823 34B18 (34B10 47N20)
Zhang, Xinguang; Liu, Lishan A necessary and sufficient condition for positive solutions for fourth-order multi-point boundary value problems with $p$-Laplacian. Nonlinear Anal. 68 (2008), no. 10, 3127–3137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement